MAUDE Adverse Event Report: TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT

TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT
Model Number 405672
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacture: (b)(4).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the tray spn whit25g3.5 l/b-d/e blue drape experienced ineffective anesthesia, failing to work during use.The following information was provided by the initial reporter: material no.405672 batch no.0001283016, two patients on (b)(6) 2020, received pre-procedure spinal anesthesia which was ineffective and another type of anesthesia had to utilized by the medical provider.
 
Event or Problem Description
It was reported that the tray spn whit25g3.5 l/b-d/e blue drape experienced ineffective anesthesia, failing to work during use.The following information was provided by the initial reporter: material no.405672 batch no.0001283016.Two patients on (b)(6) 2020, received pre-procedure spinal anesthesia which was ineffective and another type of anesthesia had to utilized by the medical provider.
 
Additional Manufacturer Narrative
H6: investigation summary: a review of the device history record noted no issues relating to the reported failure mode for 405672, lot # 0001283016.No complaint sample or photo was provided for evaluation.Although a sample was not provided for evaluation, the plant stability program runs a single lot each year to ensure their processes does not affect the drug potency.The stability program returned acceptable results.Consequently, the investigation was not able to confirm the reported failure mode.The investigation was not able to identify or confirm any contribution to the reported failure mode from the factors noted above.All indicators suggest product 405672, lot # 0001283016, contained a drug with acceptable potency.In addition, the stability program tests one sample of bupivacaine on a yearly basis.The bupivacaine potency result met acceptance criteria and the assay results were all within the specification range of 6.98-8.03 mg/ml.Based on the complaint investigation, the failure mode could not be confirmed and as a result a probable root cause could not be identified.Since no probable root cause was identified for this failure mode, the investigation was not able to identify any corrective actions for this complaint.H3 other text : see h10.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key10709388
Report Number2243072-2020-01690
Device Sequence Number1191656
Product Code CAZ
UDI-Device Identifier00382904056728
UDI-Public00382904056728
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2021
Device Model Number405672
Device Catalogue Number405672
Device Lot Number0001283016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date02/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age29 YR